MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EFFICIA CMS200

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EFFICIA CMS200
Model Number CMS200
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went on site and found the sound card was disabled.The fse re-enabled the sound card which resolved the issue.The device was tested and fully functional after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.(b)(6).
 
Event or Problem Description
The customer reported the efficia cms200 central monitoring system does not emit audible sound.The device was in clinical use at the time of the event.No adverse event or patient harm was reported.

Brand Name
EFFICIA CMS200
Common Device Name
EFFICIA CMS200
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22837824
Report Number9610816-2025-000757
Device Sequence Number15805186
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public(01)00884838058309
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS200
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown